Alert archive / Maine / Storm Warnings in 2012
Storm Warning 3, NWS Gray, ME
NWS Gray, ME issued this storm warning at Oct 28, 2012, 3:31 AM EDT. It took effect at Oct 29, 2012, 5:00 AM EDT. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 28, 2012, 3:31 AM EDT (07:31 UTC)
- In effect from
- Oct 29, 2012, 5:00 AM EDT
- Expired
- Oct 30, 2012, 3:37 AM EDT
- In force
- 23 hr
- Issued by
- NWS Gray, ME
The text
As transmitted, in the capitals the NWS used until 2016.
991 WHUS71 KGYX 280731 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 331 AM EDT SUN OCT 28 2012 ...A STORM WATCH IS IN EFFECT LATE SUNDAY NIGHT THROUGH MONDAY NIGHT... .THE REMNANTS OF HURRICANE SANDY WILL MOVE NORTH THROUGH THE WESTERN ATLANTIC AND THEN CURVE WESTWARD TOWARD THE MID ATLANTIC COAST ON MONDAY. WINDS ACROSS THE GULF OF MAINE WILL INCREASE AS THE DEEP LOW PRESSURE PASSES TO THE SOUTH. THE STRONGEST WINDS WILL BE ON MONDAY INTO MONDAY NIGHT. ANZ150>154-282245- /O.UPG.KGYX.SR.A.0002.121029T0900Z-121030T0900Z/ /O.NEW.KGYX.SR.W.0003.121029T0900Z-121030T0900Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 331 AM EDT SUN OCT 28 2012 ...STORM WARNING IN EFFECT FROM 5 AM MONDAY TO 5 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A STORM WARNING... WHICH IS IN EFFECT FROM 5 AM MONDAY TO 5 AM EDT TUESDAY. THE STORM WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...NORTHEAST WINDS 30 TO 40 KT WITH GUSTS UP TO 60 KT. SEAS 18 TO 23 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
5 follow-up statements
388 WHUS71 KGYX 281905 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 305 PM EDT SUN OCT 28 2012 ...A STORM WATCH IS IN EFFECT LATE SUNDAY NIGHT THROUGH MONDAY NIGHT... .THE REMNANTS OF HURRICANE SANDY WILL MOVE NORTH THROUGH THE WESTERN ATLANTIC AND THEN CURVE WESTWARD TOWARD THE MID ATLANTIC COAST TOMORROW. WINDS ACROSS THE GULF OF MAINE WILL INCREASE LATE TOMORROW AS THE DEEP LOW PRESSURE PASSES TO THE SOUTH. THE STRONGEST WINDS WILL BE TOMORROW AND TOMORROW NIGHT. ANZ150>154-291015- /O.EXT.KGYX.SR.W.0003.121029T0900Z-121030T1000Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 305 PM EDT SUN OCT 28 2012 ...STORM WARNING NOW IN EFFECT FROM 5 AM MONDAY TO 6 AM EDT TUESDAY... * WINDS AND SEAS...EAST WINDS 35 TO 45 KT WITH GUSTS UP TO 55 KT. SEAS 18 TO 23 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ POHL
424 WHUS71 KGYX 290956 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 556 AM EDT MON OCT 29 2012 ...A STORM WARNING IS IN EFFECT LATE SUNDAY NIGHT THROUGH MONDAY NIGHT... ANZ150>154-292200- /O.CON.KGYX.SR.W.0003.000000T0000Z-121030T1000Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 556 AM EDT MON OCT 29 2012 ...STORM WARNING REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY... * WINDS AND SEAS...EAST WINDS 35 TO 45 KT WITH GUSTS UP TO 60 KT. SEAS 20 TO 25 FEET IN THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
445 WHUS71 KGYX 291616 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1216 PM EDT MON OCT 29 2012 ...A STORM WARNING IS IN EFFECT THROUGH LATE TONIGHT... ANZ150>154-300730- /O.CON.KGYX.SR.W.0003.000000T0000Z-121030T1000Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 1216 PM EDT MON OCT 29 2012 ...STORM WARNING REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY... * WINDS AND SEAS...EAST WINDS 35 TO 45 KT WITH GUSTS UP TO 60 KT. SEAS 20 TO 25 FEET IN THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
581 WHUS71 KGYX 291923 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 323 PM EDT MON OCT 29 2012 ...A STORM WARNING IS IN EFFECT THROUGH LATE TONIGHT... ANZ150>154-301000- /O.CON.KGYX.SR.W.0003.000000T0000Z-121030T1000Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 323 PM EDT MON OCT 29 2012 ...STORM WARNING REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY... * WINDS AND SEAS...EAST WINDS 35 TO 45 KT WITH GUSTS UP TO 60 KT. SEAS BUILDING TO 22 TO 27 FEET IN THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
710 WHUS71 KGYX 300737 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 337 AM EDT TUE OCT 30 2012 ...GALE WARNING IN EFFECT... .SEAS AND WINDS WILL DECREASE AS SANDY MOVES INLAND. WINDS WILL DECREASE TO GALE FORCE AND CONTINUE TO LOWER THROUGH THE DAY TUESDAY. ANZ150>154-302245- /O.CAN.KGYX.SR.W.0003.000000T0000Z-121030T1000Z/ /O.NEW.KGYX.GL.W.0020.121030T0737Z-121031T1000Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 337 AM EDT TUE OCT 30 2012 ...GALE WARNING IN EFFECT UNTIL 6 AM EDT WEDNESDAY... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 6 AM EDT WEDNESDAY. THE STORM WARNING HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this storm warning went out at Oct 27, 7:26 PM EDT, 8 hours 5 minutes earlier.
Area forecast discussion, Oct 27, 7:26 PM EDT, 8 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
726 PM EDT SAT OCT 27 2012
.SYNOPSIS...
HIGH PRESSURE WILL BEGIN TO RETREAT TO THE NORTH AND EAST TONIGHT
AS HURRICANE SANDY MOVES NORTHWARD. EXPECT INCREASING CLOUDS
DURING THE DAY TOMORROW AHEAD OF THE STORM. BY MONDAY MORNING WE
WILL BEGIN TO FEEL THE EFFECTS OF THE STORM...EVEN THOUGH IT WILL
STILL BE SEVERAL HUNDRED MILES TO OUR SOUTH. AS THE STORM TURNS
AND MAKES LANDFALL NEAR NEW JERSEY...WINDS OVER NORTHERN NEW
ENGLAND WILL INCREASE. EXPECT THE HEAVIEST OF THE RAIN AND THE
STRONGEST OF THE WINDS TO OCCUR MONDAY NIGHT. THE STORM PRETTY
MUCH STALLS OVER PENNSYLVANIA TUESDAY AND INTO WEDNESDAY AND
CONTINUES TO PRODUCE RAIN SHOWERS OVER NORTHERN NEW ENGLAND. IT
WILL TAKE THE MAJORITY OF THE WEEK FOR THE STORM TO WORK ITS WAY
OFF TO THE NORTH AND EAST. IT WILL CONTINUE TO PRODUCE SCATTERED
SHOWERS AND UNSTABLE CONDITIONS THROUGH THE WORK WEEK.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
NO CHANGES NEEDED AT THIS TIME. INPUT LATEST OBS DATA WITH ONLY
MINOR TWEAKS TO TEMPS FOR NEXT FEW HRS.
PREV DISC;
EXPECT INCREASING CLOUDS FROM THE SOUTH DURING THE OVERNIGHT
HOURS. VISIBLE SATELLITE IMAGERY SHOWS A FOG BANK HUGGING THE
COAST THIS AFTERNOON. EXPECT THIS TO MOVE INLAND ONCE DIURNAL
HEATING GOES AWAY. SHOULD HAVE SOME PRETTY WIDESPREAD FOG BY
MORNING.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
EXPECT A RELATIVELY QUIET DAY ON SUNDAY WITH INCREASING CLOUDS
AS THE DAY PROGRESSES. THAT WILL ALL START TO CHANGE SUNDAY NIGHT.
AS HURRICANE SANDY PROGRESSES NORTHWARD...THE PRESSURE GRADIENT
BETWEEN THE HIGH TO OUR NORTH AND THE STORM WILL BEGIN TO
INCREASE. BOTH THE NAM AND THE GFS ARE NOW INDICATING 40KTS OF
EASTERLY WIND AT 925MB BY 06Z MONDAY. EXPECT THE MOIST EASTERLY
FLOW TO GENERATE SOME UPSLOPE SHOWERS OVER THE FOOTHILLS AND EVEN
INTO THE WESTERN MOUNTAINS. BY 12Z MONDAY THE PRESSURE GRADIENT
WILL HAVE INCREASED EVEN MORE WITH 55KTS BEING INDICATED AT 925MB.
IT IS LIKELY THAT THE WATERS WILL SEE GALE FORCE WINDS BEFORE
DAYBREAK MONDAY. ALTHOUGH THERE WILL LIKELY BE SOME RAIN SUNDAY
NIGHT...THE MAIN EVENT WILL BE IN THE LATER PERIODS OF THE
FORECAST.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
SANDY WILL BE MAKING LANDFALL SOMEWHERE FROM OCEAN CITY TO LONG
ISLAND MONDAY EVENING. THE STORM WILL HAVE DROPPED TO NEAR HISTORIC
LOW PRESSURE LEVELS (~955MB). THIS IS A VERY LARGE STORM AND EVEN
THOUGH IT WILL BE MAKING LANDFALL SOUTH OF NEW ENGLAND THE EFFECTS
WILL BE FELT WELL AWAY FROM THE CENTER.
BUFKIT AND MODEL WIND FIELDS SHOW 80 KTS AS LOW AS 900MB OVER MUCH
OF NH AND MAINE MONDAY NIGHT AS SANDY TURNS INLAND. THE QUESTION IS
WHETHER OR NOT THESE WINDS WILL MIX ALL THE WAY TO THE SURFACE. WITH
RAIN IN THE FORECAST AND THE INTERACTION OF TERRAIN...IT WILL NOT
TAKE MUCH FOR THIS TO OCCUR. WE HAVE ISSUED A HIGH WIND WATCH FOR
MOST OF THE AREA EXCEPT FOR THE FAR NORTHERN COUNTIES. THE WINDS
WILL CAUSE NUMEROUS TREES AND POWER LINES TO FALL AND TRIGGER
WIDESPREAD POWER OUTAGES. THE WINDS WILL BE HIGHEST IN ABOUT A 12
HR PERIOD MONDAY EVENING INTO EARLY TUESDAY MORNING WHEN GUSTS
COULD REACH 60 MPH.
FOR THE WATERS...A STORM WATCH HAS BEEN ISSUED AS WINDS INCREASE.
GALE CONDITIONS MAY OCCUR SLIGHTLY BEFORE STORM CONDITIONS DEVELOP
BUT IN ORDER TO AVOID CONFUSING OUR CUSTOMERS WE WENT STRAIGHT TO A
STORM WATCH. CURRENT STORM SURGE FORECASTS ARE BETWEEN 2-3 FEET
WHICH COMBINED WITH THE EFFECT OF THE APPROACHING FULL MOON COULD
RESULT IN COASTAL FLOODING AND SPLASHOVER. THIS WILL NEED TO BE
WATCHED.
AS FOR RAINFALL...WE ARE ANTICIPATING THE BULK OF IT TO FALL MONDAY
NIGHT AS WELL...HELPING WITH THE DOWNWARD MOMENTUM TRANSFER OF THE
STRONG WINDS. RAINFALL TOTALS WILL LIKELY REACH 1-3 INCHES WITH
HIGHER TOTALS. THIS WILL RESULT IN SMALL STREAM AND URBAN FLOODING
WITH THE HIGHEST AMOUNTS OVER THE FOOTHILLS. EVEN AFTER THE INITIAL
RAINS...THE STORM SYSTEM WILL LINGER INLAND OVER PENNSYLVANIA AND
NEW YORK AS AN ATMOSPHERIC BLOCKING PATTERN TO THE EAST HOLDS IT IN
PLACE. THIS WILL BRING ANOTHER HALF INCH OR SO OF PRECIPITATION TO
OUR AREA EACH DAY. FINALLY THE LOW WILL LIFT NORTH ON THURSDAY.
&&
.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
SHORT TERM...EXPECT VFR CONDITIONS TO DETERIORATE TO IFR/LIFR THIS
EVENING AS FOG SETS UP AGAIN ACROSS THE FORECAST AREA. INCREASING
CLOUDS ON SUNDAY WILL KEEP TAF SITES AT MVFR/IFR CONDITIONS BEFORE
IFR/LIFR CONDITIONS RETURN LATE SUNDAY NIGHT.
LONG TERM...IFR OR WORSE CONDITIONS ARE EXPECTED MONDAY THROUGH
TUESDAY IN HEAVY RAIN AND FOG. MVFR CONDITIONS ARE LIKELY
WEDNESDAY AND THURSDAY AS LOW PRESSURE BEGINS TO MOVE AWAY. STRONG
WINDS IN THE 25-35 KT RANGE ARE LIKELY MONDAY AND TUESDAY BEFORE
DIMINISHING TO 10-15 KTS.
&&
.MARINE...
SHORT TERM...WINDS AND SEAS WILL INCREASE TOMORROW AND TOMORROW
NIGHT. EXPECT GALE WARNING CRITERIA TO BE MET BY LATE SUNDAY NIGHT
AS EASTERLY WINDS INCREASE AHEAD OF SANDY. STORM WATCH IS IN
EFFECT FOR MONDAY...SO NO OTHER HEADLINES EXPECTED BEFORE THEN.
LONG TERM...STORM WATCH IN EFFECT THROUGH LATE MONDAY NIGHT WITH
GALES LIKELY NEEDED FOR TUESDAY.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...HIGH WIND WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING
FOR MEZ012>014-018>028.
NH...HIGH WIND WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING
FOR NHZ003>010-013-014.
MARINE...STORM WATCH FROM LATE SUNDAY NIGHT THROUGH LATE MONDAY NIGHT
FOR ANZ150>154.
&&Hazardous weather outlook, Oct 27, 4:10 PM EDT, 11 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 410 PM EDT SAT OCT 27 2012 MEZ007>009-NHZ001-002-282015- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS- SOUTHERN COOS- 410 PM EDT SAT OCT 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ012>014-018>028-NHZ003>010-013-014-282015- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL- SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- 410 PM EDT SAT OCT 27 2012 ...HIGH WIND WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. ANZ150>154-282015- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 410 PM EDT SAT OCT 27 2012 ...STORM WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH LATE MONDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 28, 4:07 AM EDT | Coastal Flood Watch | GYX | Cumberland, Knox, Lincoln, Sagadahoc, Waldo, York | 11 hr |
| Oct 28, 3:07 PM EDT | Flood Watch | GYX | Androscoggin, Cumberland, Franklin, Kennebec, Oxford, Somerset and 2 more | 69 hr |
| Oct 28, 3:14 PM EDT | High Wind Warning | GYX | Androscoggin, Cumberland, Franklin, Kennebec, Knox, Lincoln and 5 more | 36 hr |
| Oct 28, 3:19 PM EDT | Coastal Flood Warning | GYX | Cumberland, Knox, Lincoln, Sagadahoc, Waldo, York | 36 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.